Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 22, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 15, 2015, 6:26 PM MDT for Phillips County, Colorado. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2015, 6:26 PM MDT (00:26 UTC)
- Expired
- May 15, 2015, 7:00 PM MDT
- In force
- 34 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Phillips County, CO
The radar
The Goodland radar (KGLD), 146 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 7:00 PM MDT | HAIL 1.25 | 6 Ese Fairfield, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 12:58 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 411 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1427 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
761
WUUS55 KBOU 160026
SVRBOU
COC095-160100-
/O.NEW.KBOU.SV.W.0022.150516T0026Z-150516T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
626 PM MDT FRI MAY 15 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PHILLIPS COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 700 PM MDT
* AT 625 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HIGHLAND
CENTER...OR 12 MILES WEST OF HOLYOKE...MOVING NORTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HOLYOKE...HAXTUN...PAOLI...HIGHLAND CENTER AND FAIRFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS. SEVERE THUNDERSTORMS CAN PRODUCED TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 4044 10230 4044 10266 4074 10264 4074 10222
TIME...MOT...LOC 0025Z 210DEG 27KT 4056 10254
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 2:49 PM MDT, 3 hours 37 minutes earlier.
Area forecast discussion, May 15, 2:49 PM MDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 249 PM MDT FRI MAY 15 2015 .SHORT TERM...(THIS AFTERNOON THROUGH SATURDAY) ISSUED AT 1135 AM MDT FRI MAY 15 2015 PRETTY DECENT CONVECTION GOING RIGHT NOW...ALL INITIATED ON THE BOUNDARIES BEFORE THE NOON HOUR. THERE HAS BEEN SEVERE SIZED HAIL AND A NUMBER OF FUNNELS AND TORNADOES ALREADY. MODELS HAVE THE BROAD UPPER TROUGH AND CLOSED LOW TO MOVE FROM THE GREAT BASIN EASTWARD TO OVER THE WESTERN COLORADO BORDER BY 12Z SATURDAY MORNING...THEN TO OVER THE CWA BY SATURDAY AFTERNOON. THERE IS UPWARD QG VERTICAL VELOCITY PROGGED OVER THE FORECAST AREA TONIGHT AND SATURDAY. IT IS MODERATELY STRONG BY SATURDAY AFTERNOON. THE LOW LEVEL PRESSURE GRADIENT IS PRETTY WEAK OVERNIGHT AND SATURDAY ...AND MOSTLY THE BOUNDARY LAYER FLOW FOR THE PLAINS HAS AN UPSLOPE COMPONENT TO IT. BY 00Z SATURDAY AFTERNOON...WEST- NORTHWESTERLIES ARE PROGGED. FOR MOISTURE...THERE IS A LOT AS THE SLOWLY MOVING BROAD UPPER FEATURE MOVES ACROSS. THE CONVECTION THIS AFTERNOON/EVENING SHOULD DECREASE MY MID EVENING...BUT AS THE NIGHT WEARS ON THE PRECIPITATION WILL LIKELY BE MOVING INTO THE WESTERN CWA ASSOCIATED WITH MORE OF THE SYNOPTIC SCALE UPPER TROUGH. ON SATURDAY...FROM LATE MORNING THROUGH THE AFTERNOON ...WET...COOL WEATHER SHOULD COVER ALL THE CWA WITH AN UPPER LOW OVER US. THE SNOW LEVEL WILL LIKELY GET DOWN TO AROUND 8500-9000 FEET AFTER MIDNIGHT THROUGH 15Z SATURDAY MORNING. WILL GO WITH 50-80% POPS SATURDAY AFTERNOON FOR ALL THE CWA. WILL ALSO KEEP "SLIGHT CHANCE" OF THUNDER MOST OF OVERNIGHT AND SATURDAY...IN SPITE OF THE LACK OF DECENT HEATING. FOR TEMPERATURES...SATURDAY HIGHS LOOK TO BE 3-7 C COLDER THAN TODAY'S. .LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY) ISSUED AT 1135 AM MDT FRI MAY 15 2015 ON SATURDAY EVENING...THE UPPER TROF WILL MOVE NORTHEAST INTO NEBRASKA WITH STRONG SUBSIDENCE MOVING IN BEHIND IT ACROSS CENTRAL AND SOUTHERN COLORADO. SHOWERS WILL DIMINISH RAPIDLY OVER FAR NORTHEAST COLORADO WITH SOME CLEARING FURTHER WEST OVERNIGHT. CROSS SECTIONS SHOW FAIRLY HEALTHY DOWNSLOPE FLOW WITH CROSS BARRIER FLOW OF AROUND 30KT SO WOULD EXPECT SOME GUSTS AROUND 40KT OVER FRONT RANGE FOOTHILLS. THERE WILL BE RIDGING ALOFT BUILDING OVER COLORADO ON SUNDAY AND MONDAY WITH SOME DRYING. HOWEVER ENOUGH MOISTURE AND INSTABILITY FOR AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS OVER MOUNTAINS AND PALMER DIVIDE. THERE IS A COLD FRONT WHICH MOVES OVER NORTHEAST COLORADO SUNDAY NIGHT WITH A BIT COOLER TEMPERATURES ON MONDAY AND PLAINS LOOK TO BE MORE STABLE ONLY MINIMAL SHOWER ACTIVITY. NEXT STRONGER TROF WILL ROTATE ACROSS COLORADO ON TUESDAY AND TUESDAY NIGHT WITH THE NEXT GOOD CHANCE OF SHOWERS AND THUNDERSTORMS ALONG WITH COOLER TEMPERATURES. && .AVIATION...(FOR THE TAFS THROUGH 18Z SATURDAY MORNING) ISSUED AT 1135 AM MDT FRI MAY 15 2015 VERY WEAK BOUNDARY LAYER FLOW SHOULD CONTINUE AT DIA FROM NOW UNTIL SATURDAY AFTERNOON. OF COURSE...SOME OUTFLOW COULD GIVE GUSTS TO 30 KNOTS. THERE WILL BE MORE CONVECTION LATER THIS AFTERNOON AND INTO THE FIRST HALF OF THE EVENING. FOR NOW WILL NOT WORRY ABOUT CEILING ISSUES AND FOG...BUT THERE MAY BE AN OUTSIDE CHANCE AFTER 08Z. ON SATURDAY...CEILING ISSUES ARE POSSIBLE BY AFTERNOON. && .HYDROLOGY... ISSUED AT 1135 AM MDT FRI MAY 15 2015 RIVER LEVELS ON THE SOUTH PLATTE WILL CONTINUE TO SLOWLY RECEDE WITH THE EXCEPTION OF ITS COURSE THROUGH SEDGWICK. IT IS STILL EXPECTED TO RISE IN SEDGWICK COUNTY INTO MID DAY SATURDAY WITH THE CREST AT JULESBURG FORECAST TO BE BELOW FLOOD STAGE. IT SHOULD START TO RECEDE AT JULESBURG BY SATURDAY AFTERNOON. THE CACHE LA POUDRE RIVER IN WELD COUNTY IS JUST ABOVE FLOOD STAGE AND THIS WILL CONTINUE INTO SATURDAY. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RJK LONG TERM...ENTREKIN AVIATION...RJK HYDROLOGY...RJK
Hazardous weather outlook, May 15, 11:14 AM MDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1114 AM MDT FRI MAY 15 2015 COZ030>051-161715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1114 AM MDT FRI MAY 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WERE BEGINNING TO DEVELOP OVER THE MOUNTAINS...FOOTHILLS AND SOUTH PARK LATE THIS MORNING. THERE WERE ISOLATED SHOWERS AND STORMS DEVELOPING ON THE PALMER RIDGE AS WELL. SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING IN NORTHEASTERN COLORADO. THE RISK WILL BE FOR THE NORTHERN HALF OF THE PLAINS...ABOUT FROM THE NORTHERN DENVER METRO AREA EAST-NORTHEASTWARD TO AKRON. THE WIND PATTERN WILL BE FAVORABLE FOR SEVERE THUNDERSTORMS AND TORNADOES IN AREAS NORTH AND NORTHEAST OF THE LOW PRESSURE AREA. THE MAIN THREATS WILL BE LARGE HAIL UP TO GOLF BALL SIZE AND WIND GUSTS TO 70 MPH...BUT THERE IS AN ELEVATED THREAT OF TORNADOES NEAR THE NORTHERN COLORADO BORDER LATER THIS AFTERNOON. ACROSS THE REST OF NORTHERN COLORADO SOUTH WINDS WILL INCREASE ON THE PLAINS...WITH GUSTS TO NEAR 40 MPH. SCATTERED THUNDERSTORMS WILL DEVELOP OVER AND NEAR THE MOUNTAINS. THE MAIN THREAT FROM STORMS ACROSS THE REST OF THE AREA WILL BE GUSTY WINDS AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE NEXT SYSTEM WILL MOVE ACROSS COLORADO ON SATURDAY...BRINGING WITH IT A BETTER CHANCE OF PRECIPITATION ACROSS THE REGION. SNOW ACCUMULATION OF 2 TO 5 INCHES WILL BE POSSIBLE IN THE HIGH COUNTRY ABOVE 10 THOUSAND FEET. THE RISK OF SEVERE THUNDERSTORMS WILL LIKELY BE CONTINUE TO AREAS ALONG THE EASTERN BORDER WHERE THE BEST VERTICAL SHEAR WILL BE PRESENT. THE SHOWERS WILL DECREASE SATURDAY NIGHT WITH GUSTY WINDS DEVELOPING FROM THE FRONT RANGE FOOTHILLS EASTWARD. A RIDGE OF HIGH PRESSURE WILL MOVE OVER COLORADO ON SUNDAY...BUT ENOUGH MOISTURE AND INSTABILITY WILL BE AROUND IN THE AFTERNOON FOR A CHANCE OF SHOWERS AND A FEW THUNDERSTORMS. A COLD FRONT WILL MOVE INTO THE FRONT RANGE SUNDAY EVENING WITH A CHANCE OF SHOWERS AND SOME STORMS AT THAT TIME. ON MONDAY...THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MOUNTAINS...BUT THE PLAINS WILL STAY RELATIVELY DRY. THE NEXT SYSTEM WILL BRING ANOTHER ROUND OF PRECIPITATION TO MUCH OF NORTH CENTRAL AND NORTHEAST COLORADO LATE MONDAY NIGHT THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 PM.
In the hours before
Local storm report, May 15, 1:52 PM MDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
152 PM MDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM HAIL 1 NW FREDERICK 40.11N 104.95W
05/15/2015 M1.00 INCH WELD CO TRAINED SPOTTER
0100 PM HAIL 4 WSW ARAPAHOE PARK 39.61N 104.76W
05/15/2015 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
1252 PM HAIL 4 WSW ARAPAHOE PARK 39.61N 104.76W
05/15/2015 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
1252 PM HAIL 5 NNE PARKER 39.57N 104.72W
05/15/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
1244 PM HAIL S AURORA 39.70N 104.81W
05/15/2015 M0.88 INCH ARAPAHOE CO TRAINED SPOTTER
&&
JKLocal storm report, May 15, 2:06 PM MDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
206 PM MDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TORNADO 4 WSW HOYT 40.00N 104.14W
05/15/2015 ADAMS CO STORM CHASER
0152 PM HAIL 1 NW FREDERICK 40.11N 104.95W
05/15/2015 M1.00 INCH WELD CO TRAINED SPOTTER
0100 PM HAIL 4 WSW ARAPAHOE PARK 39.61N 104.76W
05/15/2015 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
1252 PM HAIL 4 WSW ARAPAHOE PARK 39.61N 104.76W
05/15/2015 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
1252 PM HAIL 5 NNE PARKER 39.57N 104.72W
05/15/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
1244 PM HAIL S AURORA 39.70N 104.81W
05/15/2015 M0.88 INCH ARAPAHOE CO TRAINED SPOTTER
&&
JKLocal storm report, May 15, 2:41 PM MDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
241 PM MDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 5 SSE GREELEY 40.35N 104.71W
05/15/2015 M1.00 INCH WELD CO TRAINED SPOTTER
0203 PM TORNADO 4 WSW HOYT 40.00N 104.14W
05/15/2015 ADAMS CO STORM CHASER
0152 PM HAIL 1 NW FREDERICK 40.11N 104.95W
05/15/2015 M1.00 INCH WELD CO TRAINED SPOTTER
0120 PM HAIL NW DACONO 40.08N 104.95W
05/15/2015 M1.25 INCH WELD CO NWS EMPLOYEE
0100 PM HAIL 4 WSW ARAPAHOE PARK 39.61N 104.76W
05/15/2015 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
1252 PM HAIL 5 NNE PARKER 39.57N 104.72W
05/15/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
1252 PM HAIL 4 WSW ARAPAHOE PARK 39.61N 104.76W
05/15/2015 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
1244 PM HAIL S AURORA 39.70N 104.81W
05/15/2015 M0.88 INCH ARAPAHOE CO TRAINED SPOTTER
&&
JKSpecial weather statement, May 15, 5:27 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
527 PM MDT FRI MAY 15 2015
COZ042-044-048-160015-
LOGAN COUNTY CO-MORGAN COUNTY CO-NORTHEAST WELD COUNTY CO-
527 PM MDT FRI MAY 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORGAN AND SOUTHWESTERN
LOGAN COUNTIES UNTIL 615 PM MDT...
AT 525 PM MDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
STERLING TO 20 MILES SOUTH OF FORT MORGAN...AND MOVING NORTHEAST AT
50 MPH.
AT 525 PM MDT...A SPOTTER 3 MILES NORTH OF PAWNEE PASS REPORTED PEA-
SIZED HAIL AND WIND GUSTS TO 40 MPH. DIME SIZE HAIL AND WIND GUSTS
UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FORT MORGAN...BRUSH...LOG LANE VILLAGE...HILLROSE...TWELVE-MILE
CORNER...ADENA SCHOOL...NORTH STERLING RESERVOIR...WILLARD...
SNYDER...LOGAN CORNERS...ANTELOPE SPRINGS...PAWNEE PASS AND ADENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 4081 10317 4044 10339 4043 10347 4030 10347
4001 10364 4001 10403 4083 10354
TIME...MOT...LOC 2325Z 202DEG 42KT 4072 10342 3997 10389
DANKERSThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 6:22 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 38 min |
| May 15, 6:45 PM MDT | Tornado Warning | BOU | Phillips, Sedgwick | 45 min |
| May 16, 12:51 PM MDT | Special Weather Statement | BOU | Sedgwick | 39 min |
| May 16, 1:56 PM MDT | Special Weather Statement | BOU | Jefferson | 49 min |
| May 16, 2:04 PM MDT | Areal Flood Advisory | BOU | Douglas, Jefferson | 116 min |
| May 16, 3:17 PM MDT | Special Weather Statement | BOU | Washington | 43 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.